Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24302
Title: Elliptical range theorems for generalized numerical ranges of quadratic operators
Authors: Li, CK
Poon, YT
Sze, NS 
Keywords: Davis-Wielandt shells
Elliptical ranges
Generalized numerical ranges
Quadratic operators
Issue Date: 2011
Source: Rocky mountain journal of mathematics, 2011, v. 41, no. 3, p. 813-832 How to cite?
Journal: Rocky Mountain Journal of Mathematics 
Abstract: The classical numerical range of a quadratic operator is an elliptical disk. This result is extended to different kinds of generalized numerical ranges. In particular, it is shown that for a given quadratic operator, the rank-k numerical range, the essential numerical range, and the q-numerical range are elliptical disks; the c-numerical range is a sum of elliptical disks, and the Davis-Wielandt shell is an ellipsoid with or without interior.
URI: http://hdl.handle.net/10397/24302
ISSN: 0035-7596
DOI: 10.1216/RMJ-2011-41-3-813
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
1
Citations as of Aug 15, 2017

Page view(s)

31
Last Week
0
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.